Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the solution of certain differential equations by characteristic function expansions


Author: Tse-sun Chow
Journal: Quart. Appl. Math. 16 (1958), 227-235
MSC: Primary 35.00
DOI: https://doi.org/10.1090/qam/101961
MathSciNet review: 101961
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Courant and Hilbert, Methods mathematical physics, Vol. 1 (Interseience Publishers, 1953), 277.
  • [2] E. A. Coddington and N. Levinsen, Theory of ordinary differential equations, McGraw-Hill, 1955 MR 0069338
  • [3] E. L. Ince, Ordinary differential equations, Dover, Chapters IX and X MR 0010757
  • [4] H. S. Carslaw and J. C. Jaeger, Conduction of heat in solids, Oxford University Press, pp. 278-279, 1950 MR 0022294

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00


Additional Information

DOI: https://doi.org/10.1090/qam/101961
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society